# SDR FDEA201611274258

- Difficulty date: November 27, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N811FD
- Make and model: Airbus A310-324
- Aircraft serial: 457
- Aircraft time: 52,517 hours, 16,343 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery Pack
- Part number: AD321430
- Part serial: 104815
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING, SLIDE INDICATION ON ECAM FOR R1 WAS FLASHING.  REMOVED AND REPLACED ASPU BATTERY NR 1 IAW AMM 52-73-18-04,  ASPU BITE CHECKED GOOD.  SLIDE INDICATION TEST CHECKED GOOD SEVERAL TIMES IAW AMM 52-73-00-5. ACFT OK FOR SERVICE.
